CureZone   Log On   Join
Re: tingling and numbness in hands and feet with mirena??
 
Dee17 Views: 10,804
Published: 3 years ago
 
This is a reply to # 1,081,954

Re: tingling and numbness in hands and feet with mirena??


I have severed dizziness, numb and thingling in my hands and toes, feel sick all the time but last year my dizziness got so bad that I couldn't stand without help or walk! I was in bed for 5 months! Done all the tests, full blood, MRI,physio, ear test... every test I have done was normal. All doctors I have seen I have asked if its possible because of mirena? which I used for several years. Not a single Dr said yes they all said mirena won't cause any of those symptoms. Until I found this website. I removed mirena last week and my symptoms got little bit worse first 2-3 days. It's getting better now.also my sister first time ever used mirena and her face is getting puffy out of blue for a few days and her doctors said it's menopoz until I told her those are the side effects of mirena.she will be removing as well. All I could say I will never ever use mirena again. I just don't understand why doctors in UK still hiding those side effects why they are pushing for it? If anyone thinking to use mirena I will strongly say DON'T DO IT.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

1.063 sec, (1)